# SDR USAA040424

- Difficulty date: August 11, 2004
- Submitted: September 9, 2004
- Operation: Air carrier
- Aircraft: N376US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22955
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Flange
- Condition: Cracked
- Location: Ram Air Duct
- Part time: 53,829 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND ATTACH FLANGE CRACKED, 4 INCHES, LEFT RAM AIR INLET DUCT HANGAR ATTACHED TO LOWER SURFACE CETNER TANK.  DURING REPLACEMENT, HOLE FOUND DAMAGED, OVERSIZED, FREEZE PLUG INSTALLED PER EA 78847.  (M)
